# SDR JR2R20251117279

- Difficulty date: November 17, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86309
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000426
- Aircraft time: 23,815 hours, 14,471 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Part number: 17005501001
- Condition: Gouged
- Location: Zone 800
- Part time: 23,815 hours, 14,471 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AVIONICS HATCH HAS MULTIPLE GOUGES OUT OF LIMITS.   REPAIRED
